# SDR NWAA080709751

- Difficulty date: February 21, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N751NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47115
- Aircraft time: 88,087 hours, 79,288 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

THE FLIGHT ATTENDANT AND PASSENGER BOTH REPORTED A BURNING ODOR IN THE CABIN.  FLIGHT CONTINUED AS SCHEDULED AND LANDED AT MEM WITHOUT INCIDENT.  MAINTENANCE INSPECTED EVERY POSSIBLE SOURCE OF FUMES ABOARD THE AIRCRAFT AND FOUND THE APU OIL OVER SERVICED.  OIL WAS DRAINED FROM THE APU, BOTH OF THE PACKS UNDERWENT BURNOUT PROCEDURES AND IT WAS DETERMINED THEN THAT "THE LT PACK WAS CAUSING THE SMOKE".  BURNOUT PROCEDURES REPEATED, BOTH COALESCER BAGS REPLACED, AND A FUNCTIONAL CHECK PERFORMED.  NO SMOKE OR ODOR EXPERIENCED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
